# SDR DALA2025081906214

- Difficulty date: August 14, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 13,112 hours, 6,083 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SDR LOG CREATED PER WORKCARD 5352-01038-07A. MFG P/N C02383111-001 REPLACED ON WORKCARD 5352-01038-07A ASSOCIATED AA 5352-01038 ADDED FOR AC 8302. (LP# 7852130)
